RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 1990, Volume 2, Issue 5, Pages 101–120 (Mi aa208)  

This article is cited in 8 scientific papers (total in 8 papers)

Research Papers

Algebra of functions on the quantum group $\mathrm{SU}(n+1)$ and odd-dimensional quantum spheres

L. L. Vaksman, Ya. S. Soibel'man

Rostov State University

Full text: PDF file (994 kB)

English version:
Leningrad Mathematical Journal, 1991, 2:5, 1023–1042

Bibliographic databases:

Received: 30.07.1989

Citation: L. L. Vaksman, Ya. S. Soibel'man, “Algebra of functions on the quantum group $\mathrm{SU}(n+1)$ and odd-dimensional quantum spheres”, Algebra i Analiz, 2:5 (1990), 101–120; Leningrad Math. J., 2:5 (1991), 1023–1042

Citation in format AMSBIB
\Bibitem{VakSoi90}
\by L.~L.~Vaksman, Ya.~S.~Soibel'man
\paper Algebra of functions on the quantum group $\mathrm{SU}(n+1)$ and odd-dimensional quantum spheres
\jour Algebra i Analiz
\yr 1990
\vol 2
\issue 5
\pages 101--120
\mathnet{http://mi.mathnet.ru/aa208}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1086447}
\zmath{https://zbmath.org/?q=an:0751.46048}
\transl
\jour Leningrad Math. J.
\yr 1991
\vol 2
\issue 5
\pages 1023--1042


Linking options:
  • http://mi.mathnet.ru/eng/aa208
  • http://mi.mathnet.ru/eng/aa/v2/i5/p101

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. I. Vainerman, Yu. A. Chapovsky, “A Gelfand Pair of Compact Quantum Groups”, Funct. Anal. Appl., 29:2 (1995), 126–129  mathnet  crossref  mathscinet  zmath  isi
    2. Theoret. and Math. Phys., 104:1 (1995), 762–776  mathnet  crossref  mathscinet  zmath  isi
    3. L. L. Vaksman, “Integral intertwining operators and quantum homogeneous spaces”, Theoret. and Math. Phys., 105:3 (1995), 1476–1483  mathnet  crossref  mathscinet  zmath  isi
    4. Wang, SZ, “Deformations of compact quantum groups via Rieffel's quantization”, Communications in Mathematical Physics, 178:3 (1996), 747  crossref  mathscinet  zmath  adsnasa  isi
    5. Wang, SZ, “Classification of quantum groups SUq(n)”, Journal of the London Mathematical Society-Second Series, 59 (1999), 669  mathscinet  zmath  isi
    6. O. Bershtein, S. Sinel'shchikov, “A $q$-analog of the Hua equations”, Zhurn. matem. fiz., anal., geom., 5:3 (2009), 219–244  mathnet  mathscinet  zmath
    7. Sundar S., “Inverse Semigroups and Sheu's Groupoid for Odd Dimensional Quantum Spheres”, Can. Math. Bul.-Bul. Can. Math., 56:3 (2013), 630–639  crossref  isi
    8. Albert Jeu-Liang Sheu, “The Structure of Line Bundles over Quantum Teardrops”, SIGMA, 10 (2014), 027, 11 pp.  mathnet  crossref  mathscinet
  • Алгебра и анализ
    Number of views:
    This page:507
    Full text:261
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020